# SDR SIMA20140629001

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 25,482 hours, 21,269 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN ROUTE GOT BLD 2 LEAK.  R & R O RINGS IN COUPLING NR 20 IN LWR REAR OF BAGGAGE IAW 36-11-10.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
